兼任教師
林強 的照片
兼任教授

林強

研究領域

  • 離散數學

學歷

美國南卡羅來納大學博士

經歷

1992/08 ~ 中央大學數學系 教授
1987/08 ~ 1992/07 中央大學數學系 副教授
1979/08 ~ 1983/07 東吳大學商數系 副教授
1975/08 ~ 1979/07 東吳大學商數系 講師

著作

  1. Chiang Lin (1991) [2]×[3]×N is not a circle order, Order 8, 243-246. NSC-78-0208-M008-24
  2. Chiang Lin (1991) The dimension of the Cartesian product of posers, Discrete Math. 88, 79-92. NSC-78-0208-M008-24
  3. Chiang Lin (1994) The crossing number of posets, Order 11, 169-193. NSC-78-0208-M008-24
  4. Shyh-Bin Lin and Chiang Lin (1995) Trees and forests with large and small independent indices, Chinese Journal of Math. 23, 199-210. NSC-83-0208-M008-41
  5. Chiang Lin, and Tay-Woei Shyu (1996) A necessary and sufficient condition for the star decomposition of complete graphs, Journal of graph theory. 23, 1-4. NSC-85-2121-M008-021
  6. Chiang Lin, Jenq-Jong Lin, and Tay-Woei shyu (1996) Complete bipartite decompositions of crowns with applications to comlete directed graphs, Combinatorics and computer science, Lecture notes in computer science vol. 1120, 58-66. Springer Verlag. NSC-84-2121-M008-010
  7. Chiang Lin (1996) An application of Ramsey theory to the crossing number of posets, Bulletin of the Insitute of Math., Academic Sinica 23, 247-257
  8. Min-Jen Jou, Gerard J. Chang, Chiang Lin and Tze-Heng Ma (1996) A finiteness theorem for maximal independent sets, Graphs and Combinatorics 12 (1996) 321-326
  9. Chiang Lin and Jenq-Jong Lin, 2000, Cycle decompositions of crowns, Discrete Math. 220,251-255.
  10. Tay-Woei Shyu and Chiang Lin, 2001, Isomorphic antidirected path decompositions of complete symmetric graphs, ARS Combinatoria 61, 255-262.
  11. Chiang Lin, Jenq-Jong Lin, and Hung-Chih Lee, 2003, Some decomposition invariants of crowns, ARS Combinatoria 66, 33-48.
  12. Tay-Woei Shyu and Chiang Lin, 2003, Isomorphic path decompositions of crowns, ARS Combinatoria 67, 97-103.
  13. Hung-Chih Lee, Jenq-Jong Lin, Chiang Lin and Tay-Woei Shyu, 2005, Multisar decomposition of complete multigraphs, ARS Combinatoria 74, 49-63.
  14. Hung-Chih Lee and Chiang Lin, 2005, Balanced star decompositions of regular multigraphs and $\lambda$-fold complete bipartite graphs, Discrete Math. 301, 195-206.
  15. Chiang Lin and Tay-Woei Shyu, to appear, Star number and star arboricity of a complete multigraph, Czechoslovak Math. Journal., to appear.